# SDR FDEA202503130382

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 5-10, X=8.5" FOUND CROWN WORN.  CABIN- MAIN DECK CARGO COMPARTMENT AT STATION 5-10, X= 8.5" WORN CROWN ON SEAT   TRACK EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1 AT CABIN EXISTING SPLICES   STATION 5-10/1531 TO EXISTING SPLICE STATION 5-83, X= 8.5". REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
